# SDR MALA030439

- Difficulty date: September 25, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- Engine: Lyc LF5071F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Bleed Band
- Part number: 216118218
- Part serial: ON032453712278
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3447, AFTER DEPARTURE THE NR 4 ENGINE ITT WENT HIGH, AND OTHER PARAMETERS DROPPED OFF.  AIR RETURN TO MEM.  MAINTENANCE REPLACED NR 4 ENGINE BLEED BAND IAW ALLIED SIGNAL MM 72-00-34. PN/ON 2-161-182-18, SN/OFF UNREADABLE, SN/ON 032453712278. OPS CHECKS GOOD.
